genda: Steering Committee Meeting

Monday, January 25th

Hermitage Hotel Venue: **Grand Ballroom Meeting Room:**

7:30-8:30 AM Networking Breakfast – Grand Ballroom

Welcome, Opening Remarks, General Updates – Rongling Li 8:30-8:40 AM

8:40-8:50 AM Network Overview – Rex Chisholm

8:50-9:50 AM Genomic Data Overview

Existing Genomic Data Update – David Crosslin

- eMERGE-Seg: Technical and Operational Details for data collection and

reporting - Niall Lennon & Richard Gibbs

- Content Interpretation Update: Gene curation and harmonizing

variant interpretations – Birgit Funke

- Overview of site recruitment & return of results plans – Heidi Rehm

Networking Break - Grand Ballroom 9:50-10:00 AM

10:00-12:00 PM Workgroup Breakout Session #1 (2 hrs.)

- Phenotyping (Grand Ballroom)

- EHRI (Veranda)

Working Lunch – *Grand Ballroom* 12:00-12:20 PM

12:20-1:00 PM CERC Survey Results presentation – Ingrid Holm & Maureen Smith

1:00-3:00 PM Workgroup Breakout Session #2 (2 hrs.)

- Genomics (Grand Ballroom)

- ROR/ELSI (Veranda)

Networking Break – Grand Ballroom 3:00-3:10 PM

3:10-5:10 PM Workgroup Breakout Session #3 (2 hrs.)

- Clinical Annotation (Grand Ballroom)

- Outcomes (Veranda)

5:10 PM **Meeting Adjourned**

5:15-6:15 PM CERC Survey Meeting (for members of CERC Survey WG) (Veranda)

DNAnexus Tutorial – Darren Ames (Grand Ballroom) 5:15-6:15 PM

emerge network

genda: Steering Committee Meeting

Tuesday, January 26th

Hermitage Hotel Venue: **Grand Ballroom** Meeting Room:

7:30-8:30 AM	Networking Breakfast – <i>Grand Ballroom</i>
8:30-8:35 AM	Announcements – Rex Chisholm
8:35-9:00 AM.	Timelines for Recruiting and Sequencing* – Rex Chisholm
9:00-9:15 AM	Outcomes Workgroup Report – Hakon Hakonarson, Josh Peterson, & Marc Williams
9:15-9:30 AM	ROR/ELSI Workgroup Report – <i>Ingrid Holm & Iftikhar Kullo</i>
9:30-9:55 AM	A Proposed eMERGE 3 Ancillary Study of Impact of Return of Genomic Results to Health Care Providers – <i>Ingrid Holm & Iftikhar Kullo</i>
9:55-10:10 AM	Phenotyping Workgroup Report – Josh Denny & George Hripcsak
10:10-10:20 AM	Networking Break – <i>Grand Ballroom</i>
10:20-10:35 AM	Genomics Workgroup Report – <i>Megan Puckelwartz</i>
10:35-11:00 AM	Efficacy of whole genome sequencing: impact of clinically actionable genomic variants over a lifetime – Scott Hebbring & Murray Brilliant
11:00-11:15 AM	EHRI Workgroup Report – Sandy Aronson & Casey Overby
11:15-11:30 AM	Clinical Annotation Workgroup Report – Gail Jarvik & Heidi Rehm
11:30 AM	eMERGE Meeting Adjourned

11:30-1:00 PM Break for lunch (on your own)

emerge network

genda: Steering Committee Meeting

*From Ken Wiley: We would like to seek your input on an opportunity regarding our sequencing efforts for eMERGE. Originally, it was proposed that sequencing efforts would continue till the end of the award period, which is May 2019. However, in order to allow investigators the ability to analyze their data while still in the award period of their grants, we are exploring the possibility of having our sequencing efforts completed during the second quarter of 2018. While allowing a few months for cleaning of the data, this will leave a portion, if not all, of the final year of eMERGE's funding period available for investigators to analyze their data. As one can imagine, several adjustments will have to be made to facilitate this transition. One such adjustment includes increasing sample submissions from investigator sites to their respective CSGs. To help address this, the CC has put together a table (emergesequencingflow.xlsx) that includes adjustments to each sites' projected sample submission. I would like to ask that each investigator review their site's revised sample submission numbers, which is 200 per site per shipment unless the number is in **bold** (which indicates a deviation from the 200, higher or lower, or that the submission requires samples before the site has indicated they are available), and dates for anticipated sample delivery to their respective CSG. Also, please review your projected recruitment goals (the numbers in red) and determine if the deadlines, recruitment goals, as well as sample numbers for submission, are achievable for your site. Finally, we have also scheduled a morning session (Tuesday, January 26th, 8:00-8:25 AM) during our upcoming steering committee meeting to further discuss this opportunity and receive your feedback. If you have any questions, please feel free to contact me.

emerge network

genda: Steering Committee Meeting

Tuesday, January 26th

Hermitage Hotel Venue: **Grand Ballroom Meeting Room:**

1:00-1:25 PM

Introductions & Overview of IGNITE & eMERGE – Steve Kimmel & Paul

Harris

1:30-2:30 PM

eMERGE-IGNITE Joint Session

- Session 1: Outcomes Research Davidson Room on 2nd Floor at the **Sheraton Hotel**
 - o Groups: Outcomes (eMERGE) and Common Measures & PGx (IGNITE)
- Session 2: EHR/CDS/Return of Results Grand Ballroom at the Hermitage Hotel
 - o Groups: ROR/ELSI & EHRI (eMERGE) and CIIG & Education (IGNITE)

2:30-2:45 PM

Networking Break - Grand Ballroom

2:45-5:00 PM

eMERGE-IGNITE Joint Session – Grand Ballroom at the Hermitage Hotel

- Convening of All Joint Network Members (30 mins. each)
 - o Presentation from Outcomes Research Groups
 - Special Presentation on CSER outcomes efforts & findings Robert Green
 - o Presentation from EHR/CDS/Return of Results Groups
 - o Presentation of Dissemination Efforts
- General Discussion Session (45 mins.)
 - Creating Synergy Sharing of common tools and ways to work across both Networks

5:00 PM

Joint Session Adjourned

GoTo Information (Hermitage)

Toll-free: 1 888 936 7423 Long Distance: +1 (510) 365-3331 Access Code: 586-495-079

Call-In Information (Sheraton) Toll free: 866-692-4541

Passcode: 3353190

https://ignite.adobeconnect.com/ignitesc/

https://attendee.gototraining.com/r/7183027372804687106